# SDR CALA2025072106785

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 54,444 hours, 19,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION FOUND THE FWD CABIN IN SEATS EMERGENCY LIGHTS INOPERATIVE IN THE FIRST FIVE ROWS FIRS CLASS SEATS. REMOVED AND REPLACED BATTERY CHARGER FUSE OPS CHECK NORMAL AS PER B737 AMM 33-51-00.
